MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25138
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to character restrictions in block e1 initial reporter- (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that multiple occlusion events occurred within a few days after flixene graft implantation.It was identified that the 4mm tapered segment had become occluded, and ultrasound imaging showed that the outer wall of the flixene graft appeared wavy.
 
Additional Manufacturer Narrative
Additional information: h6.The customer reported that there were occlusion events that occurred after flixene graft implantation.It was identified that the 4mm tapered segment had become occluded, and ultrasound imaging showed that the outer wall of the flixene graft appeared wavy.Based on the details of the complaint and images provided it is impossible to determine the cause of the complaint.The images provided suggest that there has been a separation in the wall of the graft possibly from using the same site for dialysis or from using the wrong size gauge needle for dialysis.Within one of the images provided there is a large space at the distal end that is likely 7mm based on the flixene tapered graft being a tapered graft 7mm to 4mm.This itself is considered normal, however if there was a hole in the graft at this location (4mm end) blood would quickly fill into this space creating a hematoma.The construction of the graft is a eptfe tube with the inner base material being thicker than the rest of the outer eptfe wall.In this regard there is no inner wall material that could separate causing blockage.After several attempts to obtain additional information from the physician was unsuccessful it is difficult to determine the root cause of the complaint.The complaint has been confirmed based on the images provided, however we cannot confirm that the graft design or manufacture is the cause of the complaint.There are too many unknown factors associated with this complaint.A device history record review and recurring lot number review was unable to be conducted as the lot number of the device was not provided.There is no evidence identified to suggest that this complaint is related to design, manufacturing, materials.The instructions for use are adequate to ensure the proper use of the graft as well as the warnings and precautions are appropriate.A historical review of capa, ncrs and complaints were conducted.There were no ncr¿s related to this reported event description.There were two corrective action requests and one capa associated with the separation of layers on the outside of the graft.This was deemed user error based on undersized tunneler tips that were used in the procedure.The complaint history review did identify a few related complaints which were deemed to be associated with patient comorbidities.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the limited details provided and the lack of information from the complainant the root cause is impossible to define.The images provided suggest that there has been a separation in the wall of the graft possibly from using the same site for dialysis or from using the wrong size gauge needle for dialysis.
 
Event or Problem Description
N/a.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24362721
Report Number3011175548-2026-000001
Device Sequence Number10200653
Product Code DSY
UDI-Device Identifier00650862251388
UDI-Public(01)00650862251388
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25138
Device Catalogue Number25138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BARD TUNNELER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale